Click Netlab logo to view Site map

Publications (outdated)
People (outdated)
Projects (outdated)
Search papers

Site Map
Contact us

since 2.7.2002
Caltech logo to view ''
Research: Publications

    title = "Towards a Theory of Scale-Free Graphs: Definition, properties, and Implications",
    author = "L. Li and D. Alderson and J. C. Doyle and W. Willinger",
    month = Mar,
    year = "2006",
    pages = "431-523",
    volume = "2(4)",
    journal = "Internet Mathematics",
    url = ""

More publications!

Search our publications.
Look up our list of Related publications or Professor S. H. Low's Older publications.